# SDR SWAA2024111858835

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,047 hours, 38,662 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL IS CRACKED 4 PARALLEL TO SLIDING SEAL LEADING EDGE.<[01] R&R RH HORIZONTAL STABILIZER FRONT UPPER SLIDING SEAL REF. AMM 53-31-31.
